EconPapers    
Economics at your fingertips  
 

Global Existence and Convergence Rates for the Strong Solutions in H2 to the 3D Chemotaxis Model

Weijun Xie, Yinghui Zhang, Yuandong Xiao and Wei Wei

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: We are concerned with a 3D chemotaxis model arising from biology, which is a coupled hyperbolic‐parabolic system. We prove the global existence of a strong solution when H2‐norm of the initial perturbation around a constant state is sufficiently small. Moreover, if additionally, L1‐norm of the initial perturbation is bounded; the optimal convergence rates are also obtained for such a solution. The proofs are obtained by combining spectral analysis with energy methods.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/391056

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:391056

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:391056